# SDR IPXA2575273

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS, UNARMED INDICATOR LIGHT FOR EMERGENCY EXIT LIGHT ON CONTROL PANEL BURNED OUT.  RELAMPED IAW AMM 33-16-02-962, OPS CHECKED GOOD.
